# SDR DXTA200809293291

- Difficulty date: September 29, 2008
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N391QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600493
- Aircraft time: 7,643 hours, 6,314 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Tab
- Part number: 636121521
- Condition: Worn
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CONTROL COLUMN (ELEVATOR) VIBRATES BETWEEN 230-240 KIAS.  TS AND FOUND (R: TRIM TAB ACTUATOR W/EXCESSIVE PLAY F REMOVED AND REPLACED THE "RT" ELEVATOR TRIM TAB ACTUATOR AND THE "L" ELEVATOR TRIM TAB ACTUATOR IAW THE MM CHAPTER 27-31-05 ACCOMPLISHED THE LOOSENING AND SECURING CABLES IAW 27-31-09.
